after i gave birth to my 4month old baby i had been getting pimples when before i had a perfect clean skin i got the depo shot and stop it beacause i though that it was the one making my skin look like this its been almost 2 months since i stop the shot n still continue getting acne, i have try lots of stuff what do you recommend
it is common to get spots after you have a baby due to the change in hormones. As you know the depo-shot can cause acne because it is progesterone. change to an oestrogen and anti-androgen contraceptive pill such as diane35 or Yasmin. You could also try antibiotics or get a topical lotion on prescription. I give this advice assuming you are not breast-feeding. Love loiloi x
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.